Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The fundamental group of certain deleted product spaces


Author: C. W. Patty
Journal: Trans. Amer. Math. Soc. 105 (1962), 314-321
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0143211-6
MathSciNet review: 0143211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Ordered topological spaces, Amer J. Math. 63 (1941), 39-45. MR 0003201 (2:179e)
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952. MR 0050886 (14:398b)
  • [3] S. T. Hu, Isotopy invariants of topological spaces, Proc. Roy. Soc. 255 (1960), 331-366. MR 0113226 (22:4064)
  • [4] Arnold Shapiro, Obstructions to the imbedding of a complex in a euclidean space. I. The first obstruction, Ann. of Math. (2) 66 (1957), 256-269. MR 0089410 (19:671a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143211-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society